RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2015, Volume 6, Issue 2, Pages 59–65 (Mi mvk145)  

This article is cited in 6 scientific papers (total in 6 papers)

On the limiting mean values in probabilistic models of time-memory-data tradeoff methods

D. V. Pilshchikov

TVP Laboratory, Moscow

Abstract: Time-memory-data tradeoff methods are used to solve one-way function inversion problems. This work provides some mathematical results aimed to the complexity analysis of the most known methods. We introduce a set of random variables depending on the generation sizes and on the total number of particles in a Galton–Watson process considered as a model of the main characteristics of these methods. The limit behavior of their mean values is studied. This work develops the results presented by the author at the CTCrypt 2013 workshop.

Key words: time-memory-data tradeoff, one-way function inversion.

DOI: https://doi.org/10.4213/mvk145

Full text: PDF file (87 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.719.2+519.712.4
Received 16.IX.2014
Language: English

Citation: D. V. Pilshchikov, “On the limiting mean values in probabilistic models of time-memory-data tradeoff methods”, Mat. Vopr. Kriptogr., 6:2 (2015), 59–65

Citation in format AMSBIB
\Bibitem{Pil15}
\by D.~V.~Pilshchikov
\paper On the limiting mean values in probabilistic models of time-memory-data tradeoff methods
\jour Mat. Vopr. Kriptogr.
\yr 2015
\vol 6
\issue 2
\pages 59--65
\mathnet{http://mi.mathnet.ru/mvk145}
\crossref{https://doi.org/10.4213/mvk145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3534200}
\elib{http://elibrary.ru/item.asp?id=23823087}


Linking options:
  • http://mi.mathnet.ru/eng/mvk145
  • https://doi.org/10.4213/mvk145
  • http://mi.mathnet.ru/eng/mvk/v6/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Pilschikov, “Analiz slozhnosti algoritma parallelnogo poiska “zolotoi” kollizii”, Matem. vopr. kriptogr., 6:4 (2015), 77–97  mathnet  crossref  mathscinet  elib
    2. D. V. Pilschikov, “Asimptoticheskoe povedenie moschnosti polnogo proobraza obraza sluchainogo mnozhestva pri iteratsiyakh otobrazhenii konechnogo mnozhestva”, Matem. vopr. kriptogr., 8:1 (2017), 95–106  mathnet  crossref  mathscinet  elib
    3. A. M. Zubkov, V. O. Mironkin, “Raspredelenie dliny otrezka aperiodichnosti v grafe $k$-kratnoi iteratsii sluchainogo ravnoveroyatnogo otobrazheniya”, Matem. vopr. kriptogr., 8:4 (2017), 63–74  mathnet  crossref  mathscinet  elib
    4. V. O. Mironkin, V. G. Mikhailov, “O mnozhestve obrazov $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, Matem. vopr. kriptogr., 9:3 (2018), 99–108  mathnet  crossref  elib
    5. V. O. Mironkin, “Ob otsenkakh raspredeleniya dliny otrezka aperiodichnosti v grafe $k$-kratnoi iteratsii ravnoveroyatnogo sluchainogo otobrazheniya”, PDM, 2018, no. 42, 6–17  mathnet  crossref
    6. V. A. Vatutin, “Uslovnaya predelnaya teorema dlya blizkikh k kriticheskim vetvyaschikhsya protsessov s finalnym tipom chastits”, Matem. vopr. kriptogr., 9:4 (2018), 53–72  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:116
    Full text:42
    References:16
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019